# SDR HEEA115354

- Difficulty date: May 5, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N766P
- Make and model: Skrsky S76C
- Aircraft serial: 760594
- Aircraft time: 2,145 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 85022051
- Condition: Smoke
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING IFR CRUISE FLIGHT, AFT BAGGAGE SMOKE CAUTION LIGHT ILLUMINATED.  REPLACED BLOWER ASSY.
